# SDR AU960365

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Condition: Deflated
- Location: Lt Mlg
- Component: Goodyear, FLIGHTCUSTOM
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR TYRE DEFLATED DURING LANDING ROLL - INVESTIGATION COULD FIND NO FAULT WITH THE TYRE BUT THE TUBE CONTAINED A SMALL TEAR SUSPECT CAUSED FOLLOWING DEFLATION AS TYREWAS BADLY DAMAGED DURING LANDING ROLL WHILE FLAT
